SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

O. F. T. Roberts, “The Theoretical Scattering of Smoke in a Turbulent Atmosphere,” Proceedings of the Royal Society A, Vol. 104, 1923, pp. 640-654.doi:10.1098/rspa.1923.0132

has been cited by the following article: